i have been taking trulicity for 5 weeks now and have not lost any weight. I walk 2 miles every day and i still dont lose weight. any one going threw the same thing, as far as other side effect i do feel full for a couple days after i take trulicity. My blood sugars have been great.I have not change my eating much just smaller meals. I cant under stand why i am not losing weight.Maybe i should stop eating alltogether.
The way my doc described it, the weight loss is actually a side affect of this medicine. So just like with all meds not everyone has every side affect of this or any med. because everyone's body is different. Don't quote me on that, but it's what she said when she prescribed it and went over it with me. She said I MIGHT lose some weight.
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 1 answer
Posted 2 Feb 2011 • 1 answer
I've been on trulicity for a month. The worst side effects for me have been belching and flatulence?
Posted 2 Jan 2016 • 2 answers
Posted 16 May 2016 • 2 answers
Posted 27 Jun 2018 • 0 answers